APPROXIMATION OF SOLUTION OF GENERALIZED EQUILIBRIUM PROBLEMS AND COMMON FIXED POINT OF A FINITE FAMILY OF STRICTLY PSEUDOCONTRACTIVE MAPPINGS
AbstractThis study focuses on the problem of approximating solution of generalized equilibrium problems and common fixed point of nite family of strict pseudocontractive mappings. The result obtained is applied in approximation of solution of generalized mixed equilibrium problems and common fixed point of finite family of strict pseudocontractive mappings. Our theorems improve, complement and unify some existing results that
were recently announced by several authors. Corollary obtained
and our method of proof are of independent interest.
F. E. Browder, W. E. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert space, J. Math.Anal. Appl., 20 (1967), 197-228.
E. Blum, W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student 63 (1994) 123-145.
Ceng L. C., Al-Homidan S., Ansari Q. H., Yao J. C., An iterative
scheme for equilibrium problems and xed point problems of strict pseudo-contracton mappings, J. Comput. Appl. Math. 15 (2009), 967-974.
Chang song Hu and Gang Cai, Convergence theorems for equilibrium
problems and Fixed point problems of a finite family of asymptotically k-strictly pseudocontractive mappings in the intermediate sense, Computers and Mathematics with Applications 61 (2011) 79-93.
Chidume, C. E., Chidume, C. O.: Iterative approximation of fixed points of nonexpansive mappings, J. Math. Anal. Appl.318 (2006), 288-295.
Halpern, B: Fixed points of nonexpanding maps, Bull. Am. Math. Soc. 73 (1967), 957-961.